# SDR UPS00232144

- Difficulty date: March 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- Aircraft time: 44,708 hours, 50,352 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Condition: Cracked
- Location: Nr1 Engine T/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  ENGINE NR 1 THRUST REVERSER O/B FAIRING MID SUPPORT BRACKET CRACKED.     BRACKET REPLACED AS PER MM 78-30-00
